Skip to Main content Skip to Navigation

hal-01812138v2  Journal articles
Zdeněk DvořákXiaolan HuJean-Sébastien Sereni. A 4-choosable graph that is not (8 : 2)-choosable
Advances in Combinatorics, Alliance of Diamond Open Access Journals, 2019, 1, ⟨10.19086/aic.10811⟩
hal-02184621v2  Journal articles
François HamelYong LiuPieralberto SicbaldiKelei WangJuncheng Wei. Half-space theorems for the Allen-Cahn equation and related problems
Journal für die reine und angewandte Mathematik, Walter de Gruyter, In press
hal-01377320v1  Journal articles
Emmanuel TrélatCan ZhangEnrique Zuazua. Steady-state and periodic exponential turnpike property for optimal control problems in Hilbert spaces
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (2), pp.1222-1252
hal-01519490v1  Journal articles
Emmanuel TrélatCan Zhang. Integral and measure-turnpike properties for infinite-dimensional optimal control systems
Mathematics of Control, Signals, and Systems, Springer Verlag, 2018, 30 (1), pp.30:3